MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS

ROCHE DIAGNOSTICS ELECSYS CMV IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Catalog Number 07027117190
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys cmv igg results for one patient tested on a cobas 8000 e 801 module serial number (b)(4).The patient had two samples collected.The patient's elecsys cmv igg results were reported outside the laboratory.The patient's samples were repeated on a vidas analyzer and a liaison analyzer.On (b)(6) 2022, the patient's first sample was collected.The patient's elecsys cmv igg result was 2.5 u/ml positive.The patient's vidas cmv igg result was 0.135 ua/ml negative.On (b)(6) 2022, the patient's second sample was collected.The patient's elecsys cmv igg result was "<1" u/ml negative.The patient's vidas cmv igg result was 19 ua/ml positive.The patient's liaison cmv igg result was 63 u/ml positive.
 
Additional Manufacturer Narrative
The patient's sample was not available for investigation.Based on the provided information, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS CMV IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14208719
Report Number1823260-2022-01184
Device Sequence Number4357600
Product Code LFZ
UDI-Device Identifier04015630940172
UDI-Public04015630940172
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K131605
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number07027117190
Device Lot Number56805401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer05/13/2022
Initial Report FDA Received Date04/26/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown